# SDR 2006UALA01611

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 24,094 hours, 6,675 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT ENTRY DOOR EXIT LIGHT HAS 3 EACH BURNT LAMPS.   RELAMPED LIGHT ASSEMBLIES IAW B767 MM 33-51-01.  OK CHECKS OK.
